MathSciNet Relay Station
MathSciNet bibliographic data
MR187096 47.20
Sawashima, Ikuko On spectral properties of some positive operators. Natur. Sci. Rep. Ochanomizu Univ. 15 1964 53–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement